Alert archive / Nebraska / Tornado Warnings in 2014

Tornado Warning 24, NWS Hastings, NE

June 14, 2014Franklin County, Kearney County, Nebraska

NWS Hastings, NE issued this tornado warning at Jun 14, 2014, 7:45 PM CDT for Franklin County, Kearney County, Nebraska. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2014, 7:45 PM CDT (00:45 UTC)
Expired
Jun 14, 2014, 8:15 PM CDT
In force
30 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Tornado
Observed
Hail
1.0 in

Counties Franklin County, NE, Kearney County, NE

The radar

The Grand Island radar (KUEX), 49 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 5:10 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 877 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
877 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
1213 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

459 
WFUS53 KGID 150045
TORGID
NEC061-099-150115-
/O.NEW.KGID.TO.W.0024.140615T0045Z-140615T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
745 PM CDT SAT JUN 14 2014

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA...
  NORTHWESTERN FRANKLIN COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 815 PM CDT

* AT 744 PM CDT...A CONFIRMED TORNADO WAS LOCATED OVER HILDRETH...OR
  18 MILES SOUTHEAST OF HOLDREGE...MOVING NORTH AT 15 MPH.

  HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO 
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS 
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS 
           LIKELY. 

MULTIPLE TORNADOES HAVE BEEN REPORTED ALONG THE SURFACE BOUNDARY 
SOUTHEAST OF WILCOX AND SOUTHWEST OF HILDRETH. 

* THE TORNADO WILL BE NEAR...
  HILDRETH AROUND 750 PM CDT.
  WILCOX AROUND 800 PM CDT.
  AXTELL AROUND 815 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4022 9894 4023 9917 4050 9917 4050 9886
TIME...MOT...LOC 0044Z 182DEG 11KT 4032 9906 

TORNADO...OBSERVED
HAIL...1.00IN

$$

EWALD
1 follow-up statement
359 
WWUS53 KGID 150107
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
807 PM CDT SAT JUN 14 2014

NEC061-099-150117-
/O.EXP.KGID.TO.W.0024.000000T0000Z-140615T0115Z/
KEARNEY NE-FRANKLIN NE-
807 PM CDT SAT JUN 14 2014

...THE TORNADO WARNING FOR SOUTHWESTERN KEARNEY AND NORTHWESTERN
FRANKLIN COUNTIES WILL EXPIRE AT 815 PM CDT...
    
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1200 AM CDT SUNDAY MORNING
FOR NORTH CENTRAL KANSAS AND SOUTHEAST NEBRASKA.

LAT...LON 4022 9894 4023 9917 4050 9917 4050 9886
TIME...MOT...LOC 0105Z 182DEG 11KT 4032 9906 

$$

EWALD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 14, 6:17 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jun 14, 6:17 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
617 PM CDT SAT JUN 14 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 146 PM CDT SAT JUN 14 2014

...MODERATE RISK FOR SEVERE TSTMS CONTS AS WE MONITOR RADAR AND
SATELLITE TRENDS...

WE MAY UPDATE THIS AFD WITH ADDITIONAL MESOSCALE DETAILS WHEN
CONVECTIVE INITIATION LOOKS IMMINENT.

BE WEATHER-AWARE THIS AFTERNOON AND EVENING. HAVE A WAY TO OBTAIN
URGENT WX INFO...TV/RADIO/COMPUTER/PHONE/TABLETS ETC. HAVE A
STURDY PLACE TO SHELTER IF THREATENING WX APPROACHES.

ALOFT: THE POTENT SHORTWAVE TROF MOVING THRU THE INTERMOUNTAIN W
WILL BECOME NEGATIVELY TILTED AND SWING THRU THE CNTRL PLAINS
TONIGHT. LOW AMPLITUDE ZONAL FLOW WILL BE ESTABLISHED IN ITS WAKE
TOMORROW.

SURFACE: A COOL FRONT SNAKED FROM THE NRN PLAINS S TO LOW PRES
OVER S-CNTRL NEB...THEN WSW ACROSS KS INTO CO. THIS FRONTAL SYSTEM
AND LOW WILL PROVIDE THE MESOSCALE FORCING TO INITIATE TSTMS LATE
THIS AFTERNOON-EVE. THIS FRONT WILL ADVANCE ACROSS THE FCST AREA
TONIGHT. A SMALL HIGH PRES CENTER WILL OVERTAKE THE AREA TOMORROW.

THE SHORT-TERM FCST ORDINARILY ISSUED BETWEEN 3-4 PM IS NOW OUT.

THIS AFTERNOON: WE CONT TO MONITOR FOR SVR TSTM DEVELOPMENT.
PLEASE FOLLOW ALL STATEMENTS/WATCHES/WARNINGS FROM THIS
OFFICE...AS WELL AS ANY MESO DISCUSSIONS FROM THE SPC.

SKYWARN: BE PREPARED FOR INITIAL ACTIVATION BETWEEN 3-6 PM.

OUR CURRENT EXPECTATION IS FOR INITIAL ISOLATED DEVELOPMENT RIGHT
ACROSS S-CNTRL NEB. THAT ACTIVITY SHOULD INCREASE AND FORM LINE
SEGMENTS AND CLUSTERS. THEN WE WATCH OUT TO THE W WHERE AN MCS IS
EXPECTED TO FORM AND TRACK ACROSS PART OF THE FCST AREA.

TONIGHT: TSTMS LIKELY ALTHOUGH NOT EVERY LOCATION WILL SEE THEM.
TSTMS SHOULD BE DONE BY 2 AM.

CLOUD COVER BEHIND THE TSTMS IS LOW CONFIDENCE. FREQUENTLY LOW
STRATUS DEVELOPS...BUT CURRENT MOS AND VERTICAL CROSS SECTIONS
DONT HAVE IT.

SUN: AS LONG AS WE DONT START THE DAY WITH STRATUS...A VERY NICE
DAY WITH LIGHT WINDS...SUNSHINE AND NEAR NORMAL TEMPS.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 235 PM CDT SAT JUN 14 2014

INTERMITTENT CHANCES
FOR THUNDERSTORMS WILL BE THE PRIMARY CONCERN IN THE LONG TERM.

BY SUNDAY EVENING THE PROGGED UPPER AIR PATTERN SHOULD SHOW A
SHORT WAVE RIDGE OVER THE EASTERN CONUS WITH BROAD LOW PRESSURE
OVER CENTRAL AND WESTERN CANADA. THE LOW PRESSURE OVER THE
VANCOUVER REGION IS EXPECTED TO DIG SOUTHWARD INTO THE U.S. AND
AMPLIFY. THIS WILL PLACE OUR AREA IN SOUTHWEST FLOW FOR THE EARLY
AND MIDDLE PART OF THE WORKWEEK WITH VARIOUS SHORTWAVE TROUGHS
ROTATING THROUGH AND GIVING US A CHANCE FOR PRECIPITATION. BY LATE
THURSDAY OR FRIDAY THE MAIN TROUGH OR LOW PRESSURE SHOULD PUSH
EAST ACROSS THE PLAINS.

STILL LOOKS LIKE SUNDAY NIGHT SHOULD BE DRY ALTHOUGH THERE IS A
SMALL CHANCE FOR LATE NIGHT PRECIPITATION AS THE FIRST SHORT WAVE
APPROACHES FROM THE SOUTHWEST. 12Z NAM REALLY BLOWS UP SOME QPF
OVER THE AREA VERY EARLY ON MONDAY BUT SUSPECT CONVECTIVE FEEDBACK
ISSUES AS IT APPEARS TO OVERDEVELOP THE VORTICITY BETWEEN 06 AND
12Z. DEPENDING ON THE TIMING OF THIS WAVE...THE BETTER CHANCES FOR
TSTMS SHOULD BE MONDAY AFTERNOON/EVENING. AT THAT TIME...SURFACE
LOW PRESSURE WILL BE OVER WESTERN NEB...OR IN THE VICINITY...WITH
A WARM FRONT EXTENDING EASTWARD ACROSS NORTHERN NEB. IF THIS
POSITIONING PANS OUT...THIS WOULD PLACE THE HIGHER RISK FOR TSTMS
IN THE NORTHEAST THIRD OF THE CWA. INSTABILITY AND SHEAR
PARAMETERS DO LOOK HIGH ENOUGH FOR POSSIBLE SEVERE WEATHER.

TUESDAY INTO WEDNESDAY DAYTIME DO NOT LOOK QUITE AS ACTIVE BUT
THEN TSTM CHANCES PICK UP AGAIN WED NIGHT INTO THURSDAY AS THE
MAIN WAVE APPROACHES AND DRAGS ANOTHER COLD FRONT TROUGH THE
REGION. FOR THE END OF THE PERIOD...FRIDAY AND SATURDAY...QUIET
WEATHER SHOULD ONCE AGAIN PREVAIL WITH MID LEVEL RIDGING WORKING
IN.

AS FAR AS HIGH TEMPERATURES GO...THE AREA SHOULD BE A LITTLE
ABOVE SEASONAL LEVELS...82-86...FROM MONDAY TO WEDNESDAY AS WE
REMAIN IN THE WARM SECTOR WITH THE FRONTAL BOUNDARY IN THE NORTH.
UPPER 80S TO LOWER 90S SHOULD BE THE RANGE UNTIL THURSDAY WHEN
TEMPS COOL BACK TO NEAR SEASONAL WITH THE FRONTAL PASSAGE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 616 PM CDT SAT JUN 14 2014

THUNDERSTORMS ARE DEVELOPING ALONG THE COLD FRONT AS IT APPROACHES
KGRI TERMINAL. THERE COULD BE A THUNDERSTORM AT THE TERMINAL IN
THE NEXT HOUR OR SO. AFTER THE FRONT MOVES THROUGH WINDS WILL TURN
TO THE NORTH OR NORTHWEST AND INCREASE FOR A WHILE.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ064-076-077-086-
     087.

KS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ007-017>019.

&&

SHORT TERM...HALBLAUB
LONG TERM...EWALD 235P
AVIATION...JCB
Hazardous weather outlook, Jun 14, 2:47 PM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
247 PM CDT SAT JUN 14 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
152000-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
247 PM CDT SAT JUN 14 2014

...SEVERE THUNDERSTORMS LIKELY FOR PORTIONS OF THE OUTLOOK AREA
LATE THIS AFTERNOON INTO TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

CONDITIONS WILL REMAIN WINDY SOUTHEAST OF A LINE FROM YORK AND
NELSON NEBRASKA...TO STOCKTON KANSAS...UNTIL 7 PM. SUSTAINED
WINDS AROUND 30 MPH WITH OCCASIONAL GUSTS UP TO 45 MPH WERE
OCCURRING. PLEASE SEE THE ON- GOING WIND ADVISORY MESSAGE FOR
DETAILS.

ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS OF THE OUTLOOK
AREA LATE THIS AFTERNOON AND THIS EVENING. THERE IS A MODERATE
RISK OF SEVERE STORMS ACROSS THE MAJORITY OF THE OUTLOOK AREA.
THESE INITIAL STORMS WILL BE CAPABLE OF PRODUCING HAIL OF AT LEAST
2 INCHES IN DIAMETER...AND POSSIBLY A BRIEF TORNADO. A LULL MAY
OCCUR IN SOME AREAS THIS EVENING...WHILE OTHER AREAS MAY NOT SEE
THUNDERSTORMS DEVELOP UNTIL MID-LATE EVENING. A SQUALL LINE IS
EXPECTED TO DEVELOP OVER EASTERN COLORADO. THIS LINE OF STORMS MAY
AFFECT PORTIONS OF THE OUTLOOK AREA LATER THIS EVENING...WITH THE
MAIN THREAT DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH AND
POSSIBLY HAIL TO AROUND 1 INCH IN DIAMETER.

LOCALLY HEAVY RAINFALL IN EXCESS OF 2 INCHES COULD ALSO OCCUR IN
SOME LOCATIONS...RESULTING IN MINOR FLOODING OF FIELDS...DITCHES
AND RURAL ROADS.

IN ADDITION ...MINOR FLOODING WILL CONTINUE ALONG THE PLATTE
RIVER...UPSTREAM OF COZAD. A FLOOD WARNING REMAINS IN EFFECT FOR
THIS AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY AND MONDAY NIGHT. A
FEW OF THESE COULD BE SEVERE...MAINLY NORTHEAST OF THE TRI CITIES.
THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY NIGHT...
WITH A BETTER CHANCE WEDNESDAY NIGHT INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS...DISPATCHERS...AND EMERGENCY MANAGEMENT PERSONNEL
SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON AND EVENING. ACTIVATION IS EXPECTED INITIALLY IN THE 4
TO 6 PM TIME FRAME...AND WILL BE NEEDED THROUGHOUT THE EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

HALBLAUB/EWALD

In the hours before

Local storm report, Jun 14, 7:09 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
709 PM CDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     HAIL             GRAND ISLAND            40.92N 98.37W
06/14/2014  E1.50 INCH       HALL               NE   AMATEUR RADIO

            HAIL JUST ENDED.

&&

HALBLAUB
Local storm report, Jun 14, 7:12 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
712 PM CDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HAIL             GRAND ISLAND            40.92N 98.37W
06/14/2014  E1.00 INCH       HALL               NE   NWS EMPLOYEE

&&

JCB
Local storm report, Jun 14, 7:13 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
713 PM CDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     HAIL             12 N CENTRAL CITY       41.29N 98.00W
06/14/2014  E1.00 INCH       MERRICK            NE   PUBLIC

            REPORT RECEIVED VIA WEB ENTRY.

&&

HALBLAUB
Local storm report, Jun 14, 7:16 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
716 PM CDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     HAIL             2 W GRAND ISLAND        40.92N 98.40W
06/14/2014  E1.75 INCH       HALL               NE   AMATEUR RADIO

&&

HALBLAUB
Local storm report, Jun 14, 7:25 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
725 PM CDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             5 SE FULLERTON          41.31N 97.90W
06/14/2014  M1.75 INCH       NANCE              NE   STORM CHASER

            REPORT RECEIVED VIA WEB ENTRY.

&&

HALBLAUB
Local storm report, Jun 14, 7:42 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
742 PM CDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     HAIL             4 S FULLERTON           41.31N 97.97W
06/14/2014  E2.75 INCH       NANCE              NE   EMERGENCY MNGR

            1929L AND 1934L REPORTS OF BASEBALL SIZED HAIL ALONG THE
            MERRICK AND NANCE COUNTY LINE SOUTH OF FULLERTON.

&&

PBEDA

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:00 PM CDTSpecial Weather StatementGIDNance30 min
Jun 14, 7:04 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick41 min
Jun 14, 7:07 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster38 min
Jun 14, 7:14 PM CDTSevere Thunderstorm WarningGIDMerrick, Nance31 min
Jun 14, 7:24 PM CDTTornado WarningGIDMerrick, Nance21 min
Jun 14, 7:27 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster48 min
Jun 14, 7:39 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Kearney, Webster51 min
Jun 14, 7:43 PM CDTSevere Thunderstorm WarningGIDMerrick, Nance, Polk32 min
Jun 14, 8:05 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Hall, Kearney25 min
Jun 14, 8:11 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster49 min
Jun 14, 8:19 PM CDTSevere Thunderstorm WarningGIDKearney26 min
Jun 14, 8:29 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Hall, Kearney31 min
Jun 14, 8:45 PM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney45 min
Jun 14, 8:50 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Kearney40 min
Jun 14, 8:53 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Kearney, Webster37 min
Jun 14, 9:10 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Howard, Sherman50 min
Jun 14, 9:11 PM CDTSpecial Weather StatementGIDFurnas34 min
Jun 14, 9:12 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Nance33 min
Jun 14, 9:16 PM CDTSpecial Weather StatementGIDHamilton, Merrick29 min
Jun 14, 9:24 PM CDTSevere Thunderstorm WarningGIDFurnas51 min
Jun 14, 9:30 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hall, Hamilton30 min
Jun 14, 9:30 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Polk, York30 min
Jun 14, 9:33 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Harlan, Kearney, Webster42 min
Jun 14, 9:39 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Sherman, Valley51 min
Jun 14, 9:44 PM CDTSpecial Weather StatementGIDGosper31 min
Jun 14, 9:49 PM CDTTornado WarningGIDAdams, Clay, Hall, Hamilton26 min
Jun 14, 9:57 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan, Kearney, Phelps48 min
Jun 14, 10:01 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hall, Hamilton, Merrick29 min
Jun 14, 10:02 PM CDTSevere Thunderstorm WarningGIDHamilton, Polk, York43 min
Jun 14, 10:03 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper42 min
Jun 14, 10:06 PM CDTSevere Thunderstorm WarningGIDHarlan39 min
Jun 14, 10:12 PM CDTSevere Thunderstorm WarningGIDFranklin, Furnas, Harlan, Kearney, Phelps48 min
Jun 14, 10:14 PM CDTTornado Warning Tornado observedGIDHamilton31 min
Jun 14, 10:16 PM CDTSevere Thunderstorm WarningGIDKearney29 min
Jun 14, 10:29 PM CDTSevere Thunderstorm WarningGIDBuffalo, Howard, Sherman31 min
Jun 14, 10:32 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick43 min
Jun 14, 10:39 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Furnas, Gosper, Harlan, Kearney and 2 more51 min
Jun 14, 10:46 PM CDTTornado WarningGIDHamilton, Merrick, York29 min
Jun 14, 11:00 PM CDTTornado WarningGIDKearney30 min
Jun 14, 11:13 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Franklin, Kearney, Nuckolls, Webster47 min
Jun 14, 11:18 PM CDTAreal Flood AdvisoryGIDAdams, Hall3 hr
Jun 14, 11:18 PM CDTSevere Thunderstorm WarningGIDGreeley, Hall, Hamilton, Howard, Merrick, Nance and 1 more27 min
Jun 14, 11:51 PM CDTSpecial Weather StatementGIDHamilton, Merrick, Nance, Polk, York39 min
Jun 14, 11:52 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Nuckolls, Thayer, Webster38 min
Jun 15, 12:05 AM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick, Polk, York25 min
Jun 15, 12:26 AM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, Merrick, Nuckolls, Polk and 2 more49 min
Jun 15, 1:48 AM CDTAreal Flood AdvisoryGIDNance10 hr
Jun 15, 3:04 PM CDTAreal Flood WarningGIDDawson24 hr

Nearby

Tornado Warnings in Nebraska, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.